Indian Dermatology Online Journal

LETTER TO THE EDITOR
Year
: 2014  |  Volume : 5  |  Issue : 6  |  Page : 120--122

Imatinib causing drug rash with eosinophilia and systemic symptoms: A rare cutaneous reaction


Meet Kumar, Prakas Kumar Mandal, Tuphan K Dolai, Maitreyee Bhattacharrya 
 Department of Hematology, NRS Medical College, Kolkata, West Bengal, India

Correspondence Address:
Dr. Prakas Kumar Mandal
8C/1/N, Roy Para Road, Kolkata - 700 050, West Bengal
India




How to cite this article:
Kumar M, Mandal PK, Dolai TK, Bhattacharrya M. Imatinib causing drug rash with eosinophilia and systemic symptoms: A rare cutaneous reaction.Indian Dermatol Online J 2014;5:120-122


How to cite this URL:
Kumar M, Mandal PK, Dolai TK, Bhattacharrya M. Imatinib causing drug rash with eosinophilia and systemic symptoms: A rare cutaneous reaction. Indian Dermatol Online J [serial online] 2014 [cited 2021 Sep 25 ];5:120-122
Available from: https://www.idoj.in/article.asp?issn=2229-5178;year=2014;volume=5;issue=6;spage=120;epage=122;aulast=Kumar;type=0